MAUDE Adverse Event Report: RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS; VENTILATOR, CONTINUOUS (FACILITY/HOME)

RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS; VENTILATOR, CONTINUOUS (FACILITY/HOME)
Model Number 27919
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The astral device was returned to a third party service center.Evaluation confirmed the reported complaint.The external battery was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device external battery had depleted quickly.There was no patient harm or serious injury reported as a result of this incident.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Common Device Name
VENTILATOR, CONTINUOUS (FACILITY/HOME)
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
michelle hughes
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key17364467
Report Number3004604967-2023-00439
Device Sequence Number5289917
Product Code NOU
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)210908(10)1558186
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27919
Device Catalogue Number27919
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/23/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/20/2023
Date Device Manufactured09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown